A natural probability measure derived from Stern's diatomic sequence

Baake M, Coons M (2018)
Acta Arithmetica 183(1): 87-99.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Coons, Michael
Stichworte
regular sequences; aperiodic order; Stern's sequence; renormalisation; Bernoulli convolution; singular continuous measures
Erscheinungsjahr
2018
Zeitschriftentitel
Acta Arithmetica
Band
183
Ausgabe
1
Seite(n)
87-99
ISSN
0065-1036
eISSN
1730-6264
Page URI
https://pub.uni-bielefeld.de/record/2919081

Zitieren

Baake M, Coons M. A natural probability measure derived from Stern's diatomic sequence. Acta Arithmetica. 2018;183(1):87-99.
Baake, M., & Coons, M. (2018). A natural probability measure derived from Stern's diatomic sequence. Acta Arithmetica, 183(1), 87-99. https://doi.org/10.4064/aa170709-22-1
Baake, M., and Coons, M. (2018). A natural probability measure derived from Stern's diatomic sequence. Acta Arithmetica 183, 87-99.
Baake, M., & Coons, M., 2018. A natural probability measure derived from Stern's diatomic sequence. Acta Arithmetica, 183(1), p 87-99.
M. Baake and M. Coons, “A natural probability measure derived from Stern's diatomic sequence”, Acta Arithmetica, vol. 183, 2018, pp. 87-99.
Baake, M., Coons, M.: A natural probability measure derived from Stern's diatomic sequence. Acta Arithmetica. 183, 87-99 (2018).
Baake, Michael, and Coons, Michael. “A natural probability measure derived from Stern's diatomic sequence”. Acta Arithmetica 183.1 (2018): 87-99.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar